# SDR VNAA2017102299906

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS 589 IS CORRODED FROM STR 27L TO STR 26R. REMOVED AND INSTALLED NEW LOWER FRAME SECTOR PN 601R36025-61 AT FS 589 A IAW SRM 51-42-21.
